淡江大學機構典藏:Item 987654321/104240
English  |  正體中文  |  简体中文  |  Items with full text/Total items : 58605/92268 (64%)
Visitors : 555262      Online Users : 98
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/104240


    Title: Synchronization of coupled systems to periodic diagonal solutions with synchronized asymptotic phases
    Authors: Whei-Ching C. Chan;Yun-Qiu Shen
    Keywords: Periodic solutions;coupled systems;periodic diagonal solutions;variational systems;characteristic multipliers;synchronized asymptotical phases
    Date: 2015-11-01
    Issue Date: 2016-01-06 10:52:33 (UTC+8)
    Abstract: Using the change of coordinates, parameterization and characteristic multipliers, we prove the synchronization of a class of coupled nonlinear systems with nontrivial periodic solution. The periodic diagonal solution of the coupled system is asymptotically orbitally stable with asymptotic phase.Examples are given to illustrate the theorem.
    Relation: Journal of Applied Analysis and Computation 5(4), pp.721-730
    DOI: 10.11948/2015055
    Appears in Collections:[Graduate Institute & Department of Mathematics] Journal Article

    Files in This Item:

    File Description SizeFormat
    index.html0KbHTML50View/Open
    Synchronization of coupled systems to periodic diagonal solutions with synchronized asymptotic phases.pdf343KbAdobe PDF0View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback